# SDR SWAA2022032342901

- Difficulty date: October 20, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,118 hours, 11,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** R2 SERVICE DOOR THRESHOLD SUPPORT ANGLE HAS CORROSION STA. 923-987 RBL 53 WL 209 / TRANSFERRED TO CARD #N232088 FOR ALL WORK AND DOCUMENTATION. 20320C 10/22/19
